The Collusion-Proof Samuelson Conditions for Public Goods

Laffont, Jean-Jacques and Martimort, David (1999) The Collusion-Proof Samuelson Conditions for Public Goods. Journal Of Public Economic Theory, 1 (4). pp. 399-438.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1288
Item Type: Article
Language: English
Date: 1999
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 16:53
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:1288
URI: http://publications.ut-capitole.fr/id/eprint/14935

Actions (login required)

View Item View Item